# SDR DALA2015103006609

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 76,908 hours, 35,481 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP BALLSCREW SHAFT CORRODED AT DRIVE YOLK CONNECTION.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0079:2751-2541-RT/003 00262 REPLACE BALLSCREW ASSY IAW AMM 27-51-21.
